Bulletin of the Korean Mathematical Society
( Vol.53 NO.4 / 2016 )
Title
Certain semisymmetry properties of $(kappa,;mu)$-contact metric manifolds(ENG)
Author
Uday Chand De ,Jae-Bok Jun ,Srimayee Samui 
MSC
53C15, 53C25
Publication
Page
1237-1247 Page
Abstract
Own Status
Keyword
($kappa,;mu$)-contact metric manifolds, $N(kappa)$-contact metric manifolds, concircular curvature tensor, $eta$-Einstein manifolds
Note
Summary
The object of the present paper is to characterize ($kappa,;mu$)-contact metric manifolds whose concircular curvature tensor satisfies certain semisymmetry conditions. We also verify that the result holds by a concrete example.
Attach
[PDF]